Aa
A
A
A
Close
Asthma Community
2.26k Members
Avatar universal

does asthma and dizziness are related interchangeably?

good day!

a month ago, ive started doing vigorous exercises which led me to be diagnosed with exercise-induced asthma. the pulmonologist gave me some medicines to take e.g montelukast, ventolin inhaler and symbicort. Xray for the sinus and chest were also ordered which resulted to bilateral nasal congestion and clear chest. The problem is, I have been experiencing symptom of dizziness. Its been a month now and I could not take it anymore. As if I am floating always. Please, could you help me with my concern?. . Thank you in advance.
1 Responses
707563 tn?1587576687
Hi -

The dizziness could be side effects from your meds - have you talked to your doctor about this?

https://www.rxlist.com/singulair-drug.htm#side_effects
https://www.rxlist.com/ventolin-hfa-side-effects-drug-center.htm

Dizziness is listed as a possible side effect for both of these.

It could also be totally unrelated, but it's definitely something you should talk to your doctor about.

Let us know how you're feeling.





Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.